# SDR DALA2018052303554

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 84,582 hours, 37,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROW 27-32 INOP. INSTALLED SERVICEABLE BATTERY PACK & BATTERY UNIT M10568 PER AMM 33-51-07.
